Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having acne, scars on face, back. Took medicines, laser treatment. Not much effective. Suggestions?

I am 27 years old. I am having acne problem from 10 years. I am having acne both in face as well as whole back. It has left dark spots, I have visited several times to a dermatologist but when I leave treatment then again it appears. Now also I am taking azithral, cymino-100 and a multivitamin and have undergone laser treatment three shifts on 15 days duration.still dont find much effective. what should I do?
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Firstly for your acne problem, I would advise you to take a prolonged course of oral isotretinoin along with topical anti acne creams as it will not only cure active lesions but also prevent further recurrences. You might require six month course of isotretinoin to induce permanent remission. Scars and marks will reduce to some extent with oral isotretinoin too. Later on sessions of peels and lasers can be taken to reduce pigmentation and scarring. However, it is suggested that one should avoid these procedures when on isotretinoin and for better results there should be a gap of 3 to 6 months between these sessions and isotretinoin therapy. Do not worry, acne can be managed easily with a proper treatment compliance under an expert dermatologist. Take care.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor